# SDR DXTA2024010810528

- Difficulty date: January 5, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N225QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6083
- Aircraft time: 6,185 hours, 3,454 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 604DX57806003PP
- Condition: Damaged
- Location: Unknown
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG: NOSE LANDING GEAR DID NOT EXTEND WHEN COMMANDED. THE TOWER REPORTED THE DOORS AS OPEN AND THE NOSE GEAR FULLY RETRACTED. WE ACCOMPLISHED THE GEAR DISAGREE CHECKLIST, GEAR 10-1. IT TOOK MULTIPLE RECYCLING ATTEMPTS FOR THE GEAR TO FINALLY DEPLOY AND SHOW GREEN.  RECEIVED AND INSPECTED APPROVED NOSE HARNESS ASSY P87. SET UP WORK STATION AND PREEPED FOR REPLACEMENT OF HARNESS. GAINED ACCESS AND REMOVED SAFTIES, CLAMPS AND HARNESS ASSY PN: 604DX-57806-003PP SN: UNKNOWN. INSPECTED FOR INSTALLATION. NEED OK TO INSTALL. OK TO INSTALL HARNESS. INSTALLED NOSE HARNESS P87 PN: 604DX-57806-005 SN: AA09659 IAW CL650 AMM 32-61-40. OPS CHECKS REQUIRED. ACCOMPLISHED OPS CHECKS AS REQUIRED IAW CL650 AMM 32-22-00, OPS CHECKS GOOD. DOWN JACKED AIRCRAFT. RE-INSTALLED COCKPIT FLOOR STORAGE BOX.  ORIG SUB DATE: 01/08/2024
